Jacobi elliptic function solutions of a nonlinear Schrodinger equation in metamaterials

Muna Al Ghabshi, E. V. Krishnan, Marwan Alquran, Kamel Al-Khaled

Research output: Contribution to journalArticle

2 Citations (Scopus)


A nonlinear Schrodinger equation which governs the dynamics of solitons through meta- materials has been solved using mapping methods which give a variety of solutions in terms of Jacobi elliptic functions. The trigonometric and hyperbolic function solutions in the limiting cases of the modulus of the elliptic functions have also been obtained.

Original languageEnglish
Pages (from-to)469-480
Number of pages12
JournalNonlinear Studies
Issue number3
Publication statusPublished - 2017



  • Jacobi elliptic functions
  • Mapping method
  • Metamaterials
  • Solitary wave solutions
  • Travelling wave solutions

ASJC Scopus subject areas

  • Modelling and Simulation
  • Applied Mathematics

Cite this